Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 9, Pages 1267–1277 (Mi zvmmf3015)  

A multigrid method for solving variational inequalities

V. G. Belsky

Moscow

Full text: PDF file (1341 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:9, 1–8

Bibliographic databases:
UDC: 519.6:517.988.8
MSC: Primary 65K10; Secondary 90C20, 74S30, 74P10, 49J40
Received: 26.11.1990

Citation: V. G. Belsky, “A multigrid method for solving variational inequalities”, Zh. Vychisl. Mat. Mat. Fiz., 31:9 (1991), 1267–1277; U.S.S.R. Comput. Math. Math. Phys., 31:9 (1991), 1–8

Citation in format AMSBIB
\Bibitem{Bel91}
\by V.~G.~Belsky
\paper A multigrid method for solving variational inequalities
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 9
\pages 1267--1277
\mathnet{http://mi.mathnet.ru/zvmmf3015}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1145197}
\zmath{https://zbmath.org/?q=an:0734.65056}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 9
\pages 1--8
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JR48700001}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3015
  • http://mi.mathnet.ru/eng/zvmmf/v31/i9/p1267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:128
    Full text:66
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022